# SDR USAASB06111

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY EXIT SEAT ROW LIGHT INDICATOR ON THE LEFT SIDE IS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT SEAT LIGHT INDICATOR ON THE LEFT SIDE.  OPERATIONALLY CHECKS OK.
